Journal of Mathematics of Kyoto University

On a ring with a plenty of high order derivations

Yoshikazu Nakai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 13, Number 1 (1973), 159-164.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523445

Digital Object Identifier
doi:10.1215/kjm/1250523445

Mathematical Reviews number (MathSciNet)
MR314817

Zentralblatt MATH identifier
0257.13004

Citation

Nakai, Yoshikazu. On a ring with a plenty of high order derivations. J. Math. Kyoto Univ. 13 (1973), no. 1, 159--164. doi:10.1215/kjm/1250523445. https://projecteuclid.org/euclid.kjm/1250523445


Export citation